# SDR DL757962591

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Condition: Leaking
- Location: Lt Engine
- Component: TC125UK06Y
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LEFT HYD QTY DECREASED IN FLT WITH BOTH LEFT ELEC AND ENG PUMPS OFF AND PTU CB.  PULLED, LOSS WAS SLOWED CONSIDERABLY. FOUND LEFT ENG PUMP PRESSURE FILTER DIFFERENTIAL BUTTON ASSY LEAKING.  REPLACED BUTTON ASSY, LEFT PRESSURE AND CASE DRAIN FILTERS.  NO CONTAMINATION FOUND, LEAK CKS OK (P/N 291201356).
